# SDR SWAA2015012035913

- Difficulty date: January 10, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N554WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30746
- Aircraft time: 43,708 hours, 24,313 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 WINDOW FRAME CRACKED AT 2ND TO BOTTOM FASTENER HOLE ALONG THE E-F POST.  REPAIRED FRAME IAW ACO.
